| Model Number |
OER-PRO |
| Medical Device Problem Codes |
Filling Problem (1233); Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that, during reprocessing, the endoscope reprocessor had a pressure drop across the second in-line filter from 50 pounds per square inch (psi) to 15 psi.There were no reports of patient involvement.